# SDR DL76P071005

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 43,146 hours, 20,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 202121
- Part serial: 32375
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CEILING EMERGENCY LIGHTS FROM 37EF AFT INOP.  SEAT TRACK LIGHTS INOP AFT CABIN RIGHT SIDE ROW 25 EF TO 45EF.  REPLACED CHARGER AND BATTERY MODULE NR M737.  OPS NORMAL.  BATTERY VOLTAGE LOW.  REPLACED BATTERY PACK AT M732.  OPS CHECKED NORMAL.  PART BORROWED FROM NW.
